Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 405034, 10 pages
http://dx.doi.org/10.1155/2013/405034
Research Article

Controllability of Weighted and Directed Networks with Nonidentical Node Dynamics

1Department of Automation, Xiamen University, Xiamen 361005, China
2Department of Media and Communication, City University of Hong Kong, Hong Kong
3Department of Electronic Engineering, City University of Hong Kong, Hong Kong

Received 21 March 2013; Accepted 7 May 2013

Academic Editor: Wenwu Yu

Copyright © 2013 Linying Xiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Guanrong Chen, “Pinning Control and Synchronization on Complex Dynamical Networks,” International Journal of Control Automation and Systems, vol. 12, no. 2, pp. 221–230, 2014. View at Publisher · View at Google Scholar
  • Yong-Qiang Guan, Zhi-Jian Ji, Lin Zhang, and Long Wang, “Recent developments on controllability of multi-agent systems,” Kongzhi Lilun Yu Yingyong/Control Theory and Applications, vol. 32, no. 4, pp. 421–431, 2015. View at Publisher · View at Google Scholar
  • Lin Wang, Guanrong Chen, Xiaofan Wang, and Wallace K.S. Tang, “Controllability of networked MIMO systems,” Automatica, vol. 69, pp. 405–409, 2016. View at Publisher · View at Google Scholar
  • A. Arreola-Delgado, and J. G. Barajas-Ramírez, “On the controllability of networks with nonidentical linear nodes,” IMA Journal of Mathematical Control and Information, pp. dnw069, 2016. View at Publisher · View at Google Scholar
  • Guanrong Chen, “Pinning control and controllability of complex dynamical networks,” International Journal of Automation and Computing, vol. 14, no. 1, pp. 1–9, 2016. View at Publisher · View at Google Scholar
  • Pei Wang, and Shuang Xu, “Spectral coarse grained controllability of complex networks,” Physica A: Statistical Mechanics and its Applications, vol. 478, pp. 168–176, 2017. View at Publisher · View at Google Scholar
  • Lin Wang, Xiaofan Wang, and Guanrong Chen, “Controllability of networked higher-dimensional systems with one-dimensional communication,” Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 375, no. 2088, pp. 20160215, 2017. View at Publisher · View at Google Scholar